Journal article icon

Journal article

The unipotent Albanese map and Selmer varieties for curves

Abstract:
We study the unipotent Albanese map that associates the torsor of paths for p-adic fundamental groups to a point on a hyperbolic curve. It is shown that the map is very transcendental in nature, while standard conjectures about the structure of mixed motives provide control over the image of the map. As a consequence, conjectures of ‘Birch and Swinnerton-Dyer type’ are connected to finiteness theorems of Faltings-Siegel type.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Institute
Role:
Author
Publisher:
Research Institute for Mathematical Sciences, Kyoto University Publisher's website
Journal:
Publications of the Research Institute for Mathematical Sciences Journal website
Volume:
45
Issue:
1
Pages:
89–133
Publication date:
2009-01-01
EISSN:
1663-4926
ISSN:
0034-5318
URN:
uuid:1e92fae4-0ab9-4e74-aac8-70f4a78a4b7b
Source identifiers:
308903
Local pid:
pubs:308903

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP